# SDR DALA2019091605344

- Difficulty date: September 15, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N874DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31985
- Aircraft time: 9,056 hours, 3,282 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5995782) DURING INSPECTION FOUND FUSELAGE/AFT CARGO DOOR CUTOUT/FWS SIDE/SKIN DENT. FABRICATED REPAIR PARTS PER SRM 53-00-01 REPAIR 23. INSTALLED REPAIR PER SRM. INSTALLED CATEGORY B REPAIR PER SRM 53-00-01 REPAIR 23.
